Alert archive / Georgia / Flash Flood Warnings in 2022
Flash Flood Warning 30, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Aug 21, 2022, 1:57 AM EDT for 4 counties in Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2022, 1:57 AM EDT (05:57 UTC)
- Expired
- Aug 21, 2022, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bibb County, GA, Houston County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 18 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2224 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
724
WGUS52 KFFC 210557
FFWFFC
GAC021-153-289-319-211200-
/O.NEW.KFFC.FF.W.0030.220821T0557Z-220821T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
157 AM EDT Sun Aug 21 2022
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Southeastern Bibb County in central Georgia...
Northeastern Houston County in central Georgia...
Central Twiggs County in central Georgia...
Northwestern Wilkinson County in central Georgia...
* Until 800 AM EDT Sunday.
* At 157 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Macon, Jeffersonville, Warner Robins, Centerville, Gordon, Ivey,
Robins AFB, Marion, Dry Branch, Fitzpatrick, Ripley, Franklinton,
Huber, Myricks Mill, Bullard, Elberta, Robins Air Force Base,
Rutland and Middle Georgia Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3277 8368 3284 8359 3286 8354 3284 8352
3292 8337 3294 8331 3286 8328 3273 8331
3267 8340 3259 8354 3265 8367
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
669
WGUS72 KFFC 210928
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
528 AM EDT Sun Aug 21 2022
GAC021-153-289-319-211200-
/O.CON.KFFC.FF.W.0030.000000T0000Z-220821T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bibb GA-Houston GA-Twiggs GA-Wilkinson GA-
528 AM EDT Sun Aug 21 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING
FOR SOUTHEASTERN BIBB, NORTHEASTERN HOUSTON, CENTRAL TWIGGS AND
NORTHWESTERN WILKINSON COUNTIES...
At 528 AM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2.5 and 4 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Macon, Jeffersonville, Warner Robins, Centerville, Gordon, Ivey,
Robins AFB, Marion, Dry Branch, Fitzpatrick, Ripley, Franklinton,
Huber, Myricks Mill, Bullard, Elberta, Robins Air Force Base,
Rutland and Middle Georgia Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3277 8368 3284 8359 3286 8354 3284 8352
3292 8337 3294 8331 3286 8328 3273 8331
3267 8340 3259 8354 3265 8367
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 1:42 AM EDT, 15 minutes earlier.
Area forecast discussion, Aug 21, 1:42 AM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 142 AM EDT Sun Aug 21 2022 ...Updated for 06Z Aviation Discussion... .PREV DISCUSSION... /Issued 923 PM EDT Sat Aug 20 2022/ UPDATE... Confidence has increased that another wave of convective activity will roll through bringing showers and thunderstorms to the forecast area overnight. A scattered line of showers and thunderstorms has developed along an axis from Columbus to Macon and is expected to march northeastward across north Georgia through the early morning hours. There will be plenty of instability for these storms to tap into as SBCAPE and MUCAPE approaching 4000 J/kg was present in this evening's OOZ sounding. However, there are currently a few isolated showers and thunderstorms present over the north Georgia mountains which may help limit thunderstorm activity in this area. Storms could become strong to severe, producing gusty winds and frequent lightning. Additionally, with the sounding showing precipitable water at 1.88", flash flooding will continue to be of concern especially in areas that have already received heavy rainfall. While minor updates to the forecast have been made, it generally remains on track. PREV DISCUSSION... /Issued 320 PM EDT Sat Aug 20 2022/ Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Sunday Night/... Thunderstorms are underway across northern GA with additional storms beginning to work their way in from AL into the far western metro counties. Coverage should continue to increase across the area, with best chances for seeing rain and thunder still across northern GA. Mass response in the low levels to cut-off low across the midwest is bringing copious moisture surging back across the state, with PWATs expected to begin approaching 2" by tomorrow morning in some parts of the CWA. Cut-off low is forecast to slowly meander to the south and east, so continued gulf moisture will bring the potential for multiple rounds of rainfall, especially across northern GA today into tomorrow. Hi-res indicates the possibility of redevelopment (or maybe continuation) of thunderstorms in the evening to early morning hours, though some uncertainty around this given the hi-res are already struggling to depict current coverage of storms. For today, storm development is being driven by some WAA but mainly afternoon heating getting us to convective T, with not as good of upper level support as yesterday leading to less overall bulk shear. As a result, not expecting to see the same level of storm organization as we saw yesterday with transient supercell structures, but can't rule out some strong storms or even an isolated severe storm today. Tomorrow looks similar, with better upper level support still to the north of the area. Otherwise we will have a threat of isolated flash flooding across north GA. Soils in the region are saturated from previous rounds of heavy rainfall over the past week. We could see some areas see several rounds of heavy rain or Tstorms over the next 36 hours that put down repeated rounds of 1-2" of rain that could lead to some flash flood potential. However, we do have time of year going for us, as foliage hasn't gone dormant and we continue to trend towards the low flow portion of the year for our river basins from a climatological perspective, which means we can take a good bit of rainfall before problems begin. Lusk LONG TERM /Monday through Saturday/... No major changes made to the long term forecast. The upper and mid level trough will continue across the east coast into the extended forecast. A few shortwave disturbances rounding this feature will continue to drive heights down further south, injecting drier air at mid levels further southward as well. The feature of most importance for north and central Georgia will be the nearly stationary surface boundary laying across the region. South of this boundary, PWATs of 1.75" - 2.00" will dominate. To the north, PWATs around and less than 1.00" can be expected. The greatest uncertainty will be exactly how far south these mid level disturbances can push the dry air. Of course, with drier air aloft, thunderstorm activity will be significantly reduced north of the boundary. Current model guidance suggests the moisture boundary will end up across south-central Georgia by Wednesday morning. In the moist zone, increased cloud cover will persist through the period. Decreased incoming heating will mean temperatures are several degrees below climatological norms. Lower temps means decreased CAPE, meaning storms may not have as much "oomph" to them as normal summertime pulse, however with the moisture available some storms may become efficient rain makers with frequent lightning and gusty winds. SAM/01 && .AVIATION... 06Z Update... Lingering TSRA likely to taper off around 08-09Z, while SHRA across central GA may be stubborn to dissipate. Increasing confidence that low MVFR to IFR cigs at northern TAF sites are possible 08-15Z given widespread convection today, and should lift to remain MVFR for most of the remainder of the TAF period. Potential for decreased vsbys as well, especially in areas of continued SHRA. Winds to drop to near calm/VRB overnight, then will pick back up out of the W side around daybreak at 5-10 kt. TSRA chances pick back up this aftn, with best window looking like 17-22Z. //ATL Confidence...06Z Update... Medium confidence timing/coverage of morning low cigs, SHRA/TSRA chances through the night. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 84 69 81 67 / 80 50 50 20 Atlanta 84 70 81 68 / 80 50 60 20 Blairsville 79 65 79 62 / 80 50 50 10 Cartersville 84 69 82 67 / 70 50 50 10 Columbus 87 71 81 70 / 70 60 80 30 Gainesville 82 69 81 67 / 80 50 50 10 Macon 89 71 83 70 / 80 60 70 30 Rome 86 71 85 68 / 70 40 50 10 Peachtree City 86 69 81 67 / 80 50 60 20 Vidalia 91 73 85 72 / 80 70 80 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KAL LONG TERM....01 AVIATION...96
Hazardous weather outlook, Aug 20, 10:55 PM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1055 PM EDT Sat Aug 20 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-220300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1055 PM EDT Sat Aug 20 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered thunderstorms are possible this tonight. Storms may become strong to severe and will be capable of producing gusty winds, locally heavy rainfall, and frequent lightning. Isolated flash flooding cannot be ruled out where heavy rain occurs. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered to numerous thunderstorms are possible through next Friday. Each day, a few storms could become strong to severe, capable of producing gusty winds, locally heavy rainfall, and frequent lightning. Localized flash flooding and flooding of rivers and streams will also be possible, especially in areas that receive multiple rounds of heavy rainfall over the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 20, 11:57 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Peachtree City GA
1157 PM EDT Sat Aug 20 2022
GAZ025-035>037-047-210430-
Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
1157 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of northwestern Oconee,
southeastern Barrow, northwestern Clarke, northeastern Walton and
southeastern Jackson Counties through 1230 AM EDT...
At 1157 PM EDT, a strong thunderstorm was near Gratis, or 7 miles
northeast of Monroe, moving northeast at 40 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Monroe, Jefferson, Statham, Arcade, Nicholson, Bogart, North High
Shoals, Bethlehem, Good Hope, Athens-Clarke County, Westgate Park,
James Holland Youth Sports Cmpx, Bear Creek Reservoir, Beechwood
Hills, Sandy Creek Recreation Area, Oconee Heights, Eastville,
Barretts Mill, Campton and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3413 8344 3406 8338 3405 8339 3404 8337
3401 8334 3375 8357 3384 8376 3414 8362
TIME...MOT...LOC 0357Z 206DEG 35KT 3386 8362
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 21, 12:08 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1208 AM EDT Sun Aug 21 2022
GAZ074-084-097-210445-
Wilkinson GA-Washington GA-Laurens GA-
1208 AM EDT Sun Aug 21 2022
...Strong thunderstorms will impact portions of northwestern Laurens,
eastern Wilkinson and southwestern Washington Counties through 1245
AM EDT...
At 1208 AM EDT, a line of strong thunderstorms was along a line
extending from near Irwinton to Montrose, and moving northeast at 25
mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Irwinton, McIntyre, Dudley, Toomsboro, Oconee, Montrose, Deepstep,
Hebron, Chappells Mill and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3249 8316 3279 8322 3305 8298 3286 8292
3276 8293 3276 8295 3271 8296 3271 8294
3264 8295
TIME...MOT...LOC 0408Z 217DEG 21KT 3278 8318 3255 8315
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 21, 12:27 AM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1227 AM EDT Sun Aug 21 2022
GAZ021-022-033-210500-
North Fulton GA-Cherokee GA-Forsyth GA-
1227 AM EDT Sun Aug 21 2022
...A strong thunderstorm will impact portions of southeastern
Cherokee, western Forsyth and northeastern Fulton Counties through
100 AM EDT...
At 1226 AM EDT, a strong thunderstorm was near Roswell, or near
Mountain Park, moving northeast at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cumming, Mountain Park, Roswell, Alpharetta, Milton, Free Home, Drew,
Holbrook, Lathemtown, Ducktown, Brookwood and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3427 8415 3417 8407 3399 8431 3405 8441
3407 8442 3408 8443 3430 8430
TIME...MOT...LOC 0426Z 217DEG 24KT 3408 8433
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 21, 12:53 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1253 AM EDT Sun Aug 21 2022
GAZ109-210530-
Dodge GA-
1253 AM EDT Sun Aug 21 2022
...A strong thunderstorm will impact portions of central Dodge County
through 130 AM EDT...
At 1253 AM EDT, a strong thunderstorm was over Eastman, moving
northeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eastman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3210 8319 3216 8330 3233 8321 3229 8312
3222 8303
TIME...MOT...LOC 0453Z 215DEG 14KT 3218 8322
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 21, 1:28 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
128 AM EDT Sun Aug 21 2022
GAZ062-075-210600-
Glascock GA-Warren GA-
128 AM EDT Sun Aug 21 2022
...A strong thunderstorm will impact portions of southeastern Warren
and northern Glascock Counties through 200 AM EDT...
At 128 AM EDT, a strong thunderstorm was over Gibson, moving
northeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gibson, Reese and Bastonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3319 8258 3326 8271 3344 8258 3341 8255
3335 8255 3336 8253 3334 8250 3334 8245
3333 8243 3333 8242 3332 8241 3332 8242
TIME...MOT...LOC 0528Z 215DEG 12KT 3326 8261
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 21, 1:36 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
136 AM EDT Sun Aug 21 2022
GAZ039-051-062-210600-
Taliaferro GA-Wilkes GA-Warren GA-
136 AM EDT Sun Aug 21 2022
...A strong thunderstorm will impact portions of northwestern Warren,
southeastern Taliaferro and south central Wilkes Counties through 200
AM EDT...
At 136 AM EDT, a strong thunderstorm was over Barnett, or 8 miles
northwest of Warrenton, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Norwood, Sharon, Camak, Ficklin, Cadley, Barnett and Raytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3339 8273 3350 8287 3367 8276 3360 8265
3349 8260
TIME...MOT...LOC 0536Z 217DEG 9KT 3349 8276
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:27 PM EDT | Special Weather Statement | FFC | Gilmer | 63 min |
| Aug 20, 8:31 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 29 min |
| Aug 20, 9:09 PM EDT | Special Weather Statement | FFC | Chattooga | 51 min |
| Aug 20, 9:23 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Aug 20, 9:29 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Aug 20, 10:44 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Rockdale | 31 min |
| Aug 20, 10:48 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 20, 11:13 PM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Aug 20, 11:17 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 28 min |
| Aug 20, 11:36 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Aug 20, 11:40 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Aug 20, 11:57 PM EDT | Special Weather Statement | FFC | Jackson | 33 min |
| Aug 21, 12:08 AM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 21, 12:27 AM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Aug 21, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 15 min |
| Aug 21, 12:53 AM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Aug 21, 1:28 AM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Aug 21, 1:36 AM EDT | Special Weather Statement | FFC | Warren | 24 min |
| Aug 21, 7:08 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 37 min |
| Aug 21, 7:34 PM EDT | Special Weather Statement | FFC | Treutlen | 26 min |
Nearby
Flash Flood Warnings in Georgia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.